# SDR DXTA20082872

- Difficulty date: February 13, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Engine: Pwc PW306C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5009029
- Part serial: OCT262210APR0
- Condition: Failed
- Location: Rt Mlg
- Part time: 352 hours, 198 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE RT MAIN TIRES BLEW AND DISINTEGRATED AND DAMAGED THE RIMS AND GEAR DOOR. REPLACED ALL 4 MLG WHEEL ASSEMBLIES IAW THE G200 CMP'S NR`S 324201, 324202, 324203 AND 324204.
